I started to take 25 mg of elavil last night for my insomnia and anxiety. I have felt spacey and weird all day. I start a new job on monday and do not want to feel this way. Should I discontinue to take it or will this feeling pass by sunday or monday latest?
Elavil is used for:
Treating depression. It may also be used for other conditions as determined by your doctor.
Elavil is a tricyclic antidepressant. How tricyclic antidepressants improve depression symptoms is not fully understood. They are thought to increase the activity of certain chemicals in the brain (norepinephrine, serotonin), which help improve mood.
I would strongly suggest to call your health pervider and tell them of your problem
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 13 Aug 2010 • 26 answers
I am suffering from Insomnia in spite of being on Elavil for a long time. Dr. switched me to a newer
Posted 28 Oct 2010 • 2 answers
Posted 2 May 2011 • 4 answers
Posted 6 Feb 2012 • 7 answers